MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT SYSTEM
Model Number AVSM07040
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device for the malfunction has not been returned to the manufacturer for evaluation; however medical images have been received for evaluation.The investigation identified (b)(4).Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model avsm07040 vascular covered stent allegedly experienced an activation failure including expansion failure.This information was received from one source.The malfunction involved one patient with no patient consequences.The age, weight, and gender of the patient were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device was not returned for evaluation; however medical images and video have been received for evaluation.The investigation confirmed for deformation.A definitive root cause could not be determined.The device is labeled for single use.H10: g4,h6(device: 2976).H11: g1,h6(method, result & conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
COVERA VASCULAR COVERED STENT SYSTEM
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key9941111
Report Number9681442-2020-00085
Device Sequence Number3070731
Product Code PFV
UDI-Device Identifier00801741106231
UDI-Public(01)00801741106231
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAVSM07040
Device Catalogue NumberAVSM07040
Device Lot NumberANCW2352
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/18/2020
Patient Sequence Number1